# SDR CA141212001

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,734 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7603 · Power Lever
- Part: Rivet
- Condition: Sheared
- Location: Power Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, GATE LEVER RIVETS OF THE NUMBER 1 POWER LEVER SHEARED OFF. AS A RESULT THE POWER LEVER COULD NOT BE RETARDED BELOW FLIGHT IDLE (FLIGHT IDLE GATE).
